Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A parametrized fixed point theorem


Author: Vesta Coufal
Journal: Proc. Amer. Math. Soc. 137 (2009), 3939-3942
MSC (2000): Primary 55M20, 57Rxx
DOI: https://doi.org/10.1090/S0002-9939-09-09978-X
Published electronically: July 13, 2009
MathSciNet review: 2529904
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use bordism theory to extend Lefschetz-Nielsen theory to a family of manifolds and endomorphisms. In particular, we define an invariant, and prove a parametrized fixed point theorem and its converse.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55M20, 57Rxx

Retrieve articles in all journals with MSC (2000): 55M20, 57Rxx


Additional Information

Vesta Coufal
Affiliation: Department of Mathematics, Gonzaga University, Spokane, Washington 99258
Email: coufal@gonzaga.edu

DOI: https://doi.org/10.1090/S0002-9939-09-09978-X
Received by editor(s): March 18, 2009
Published electronically: July 13, 2009
Communicated by: Brooke Shipley
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.